| Model Number |
4200355042 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the drill bit broke.It was also reported there were no delays and no adverse consequences as a result of this event.No further information was provided.
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the drill bit broke.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded by customer.